Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I forgot to remove tampon and getting brown discharge. Is this normal ?

Hi there 6 days ago, i discovered a left tempon inside me ! I am 40 years old and was mortified. Today - 6 days later i have a browninsh discharge again but no odour ? Also, can this mess with your menstual cycle ? Thankyou.
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hello and welcome to HealthcareMagic!!

Browish discharge is either blood itself or a discharge coming out of an infection. Watch out for fever. If it starts itching or continues to discharge then seek help
Answered: Thu, 17 Mar 2011
I find this answer helpful
  User's Response

Welcome to healthcareMagic.

It is not at all safe to leave a tampoon like that .You should maintain good hygeine .There is a risk of staphylococcal infection.

Please be in easy reach to your Doctor.Keep taking lots of water and watch for fever or drop in BP (dizziness , weakness).

It will not effect your future menstrual cycles.

Take care.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor